Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Stelara for Psorasis & HIV +
Apr 12, 2013

Hi again Doctor Young,

You recently answered my question in a prior post, regarding Complera & belly fat. Thank you for that. I failed to ask my question correctly to you for my Psorasis & Stelera. I should have asked, will Stelera drop my tcells, causing me problems, or will the tcells stay in a "healthy" range. Are there HIV+ people, with psorasis using Stelera more often now? I fought so hard to get to 684 & undectectable & would hate if I go backwards, instead of going forward. Your opinion is greatly appreciated. Thank you in advance, Frank

Response from Dr. Young

Hi again Frank and thanks for posting.

I'm not aware of any studies of positive people who are also taking Stelera, but I wouldn't expect major changes in your test results.

If your psoriasis is really a problem and Stelera is a good treatment for you, then staying on your HIV medications and optimally treating your skin issues seems like a very reasonable way to improve your health and quality of life.

With your normal CD4 cell count, I'd not focus on the minute changes in these numbers (indeed, current recommendations would only have you check CD4s every 6-12 months), but rather on your overall health.

I hope that's helpful. Be well, BY



Previous
Truvada / Kaletra for PReP with omeprazole
Next
took intelence 100mg twice a day by mistake

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement